American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Yuri M. Urman and Sergey I. Kuznetsov. Translational transformations of tensor solutions of the Helmholtz equation and their application to describe interactions in force fields of various physical nature. Quart. Appl. Math. 72 (2014) 1-20.
Abstract, references, and article information
View Article: PDF

[2] Siddhartha Sahi. The Capelli identity for Grassmann manifolds. Represent. Theory 17 (2013) 326-336.
Abstract, references, and article information   
View Article: PDF

[3] Tomoyuki Kakehi. Magnetic Schr\"odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms. Contemporary Mathematics 598 (2013) 129-138.
Book volume table of contents   
View Article: PDF

[4] François Rouvière. Mean value theorems on symmetric spaces. Contemporary Mathematics 598 (2013) 209-219.
Book volume table of contents   
View Article: PDF

[5] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF

[6] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jianming Liu. The Kunze-Stein phenomenon associated with Jacobi transforms. Proc. Amer. Math. Soc. 133 (2005) 1817-1821. MR 2120282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sigurdur Helgason. Invariant differential operators. Math. Surveys Monogr. 83 (2000) 233-344.
Book volume table of contents   
View Article: PDF

[13] Sigurdur Helgason. Introduction: Geometric Fourier analysis on spaces of constant curvature. Math. Surveys Monogr. 83 (2000) 1-79.
Book volume table of contents   
View Article: PDF

[14] Sigurdur Helgason. Integral geometry and Radon transforms. Math. Surveys Monogr. 83 (2000) 80-232.
Book volume table of contents   
View Article: PDF

[15] Sigurdur Helgason. Groups and Geometric Analysis. Math. Surveys Monogr. 83 (2000) MR MR1790156.
Book volume table of contents   

[16] Sigurdur Helgason. Spherical functions and spherical transforms. Math. Surveys Monogr. 83 (2000) 385-494.
Book volume table of contents   
View Article: PDF

[17] Sigurdur Helgason. Invariants and harmonic polynomials. Math. Surveys Monogr. 83 (2000) 345-384.
Book volume table of contents   
View Article: PDF

[18] Sigurdur Helgason. Analysis on compact symmetric spaces. Math. Surveys Monogr. 83 (2000) 495-550.
Book volume table of contents   
View Article: PDF

[19] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. T. Koelink. $q$-Krawtchouk polynomials as spherical functions on the Hecke algebra of type $B$. Trans. Amer. Math. Soc. 352 (2000) 4789-4813. MR 1707197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Cowling, Stefano Meda and Alberto G. Setti. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000) 4271-4293. MR 1653343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anthony H. Dooley and Genkai Zhang. Generalized principal series representations of $SL(1+n,\mathbb{C})$. Proc. Amer. Math. Soc. 125 (1997) 2779-2787. MR 1396975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. E. Duncan and H. Upmeier. Stochastic control problems and spherical functions on symmetric spaces . Trans. Amer. Math. Soc. 347 (1995) 1083-1130. MR 1284453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cary Rader. Spherical functions on Cartan motion groups . Trans. Amer. Math. Soc. 310 (1988) 1-45. MR 965746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean-Louis Clerc. Fonctions sph\'eriques des espaces sym\'etriques compacts . Trans. Amer. Math. Soc. 306 (1988) 421-431. MR 927699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alessandro Figà-Talamanca and Massimo A. Picardello. Restriction of spherical representations of ${\rm PGL}\sb{2}({\bf Q}\sb{p})$ to a discrete subgroup . Proc. Amer. Math. Soc. 91 (1984) 405-408. MR 744639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. P. van den Ban. Asymptotic behaviour of Eisenstein integrals. Bull. Amer. Math. Soc. 9 (1983) 311-314. MR 714992.
Abstract, references, and article information   
View Article: PDF

[29] Eric L. Grinberg. Spherical harmonics and integral geometry on projective spaces . Trans. Amer. Math. Soc. 279 (1983) 187-203. MR 704609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Chanillo. On the weak behaviour of partial sums of Legendre series . Trans. Amer. Math. Soc. 268 (1981) 367-376. MR 632534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2